# SDR TWRA96368

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND U/D EXIT SIGN INOPERABLE.  REPLACED BATTERY PACK AND BLOWN FUSE.  OPS CHECKED NORMAL PER MM 33-51-00.  (X)
